Redness Of The Face After Using The Acne Medication In The Morning?

Illustration of Redness Of The Face After Using The Acne Medication In The Morning?
Illustration: Redness Of The Face After Using The Acne Medication In The Morning? media.self.com

Asslamuaikum, I want to ask if I use vitaquin to get rid of acne and its scars, but usually using it every night it doesn’t have any effect, instead it removes acne and makes my face smooth. But yesterday I used another morning red on the cheek and forehead why huh? Was it an effect or was it irritating? I don’t feel anything from this redness.

1 Answer:

Hello Jihan


Reddened facial skin can be affected by many things, if Jihan has been using the facial products that Jihan mentioned for a long time without any complaints like this time, then the condition he is experiencing tends to be caused by things other than the facial product. It could be redness that occurs due to sun exposure, use of facial soap or other facial creams, face powder, exposure to dust, or humidity.


Even so, there is still a possibility that the facial product that you mentioned is the cause even though Jihan has used it many times for quite a long time, because there is a type of allergy that takes a long time to develop this allergy, such as being exposed to an allergic trigger. a few months or even years ago before the allergic symptoms appeared.


Allergic reactions are not only limited to direct contact with the allergenic substance on the skin which turns red but can also arise from ingesting the allergen, so it is necessary to pay attention to whether there are any medicines or food and drinks that you consume before symptoms develop. Another possibility is a medical condition called rosacea, which is a condition in which the facial skin in the area of ​​the nose, cheeks, chin, and forehead becomes red and can even develop solid or fluid-filled rashes, the cause of rosacea is not yet known but usually this condition tends to be experienced. by women who are over 30 years old.


If the flushing of the face is not accompanied by itching, stinging / pain, and the surface of the skin becomes swollen, peeling, or injured then Jihan doesn't need to worry, Jihan can closely monitor the development of the condition of your facial skin, but if gradually there are complaints - complaints above then Jihan is expected to see a doctor immediately. To be sure what is the root cause so that Jihan's facial skin turns red.


Jihan is expected to reduce the provision of cosmetics and facial care for the flushed face, wash your face with a hypoallergic type facial soap with room temperature water at least 2x a day and do not need to wash your face too often because it makes facial skin dry and easily irritated. When traveling outside, Jihan is also expected to use a hat or umbrella to reduce sun exposure.


May be useful


dr. Arnold

: by

Related Question

Handling In Infants Aged 6 Months Swallowing Oranges?

Handling In Infants Aged 6 Months Swallowing Oranges?

(11 months ago)

Good morning. Yesterday my niece was right to suck the orange, off guard and the orange was swallowed. What danger?... Read more

Explanation Of Echo Or Echocardiographic Results?

Explanation Of Echo Or Echocardiographic Results?

(1 year ago)

Tonight..results echo MILD MODERATE MR + TRIVIAL AR + MILD TR + ALL DILATED CHAMBER + HIPOKINETIC ALL WALL + SYSTOLIC DYSFUNCTION. What do you mean … Thank you in advance ... Read more

Treatment Of Stomach Acid With 2 Kinds Of Drugs?

Treatment Of Stomach Acid With 2 Kinds Of Drugs?

(11 months ago)

my grandmother went to the doctor for a prescription for antacids and ranitidine, what are the differences in the drug and what is the function of mssing2? how do you get double th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *